# SDR GCHR0000017

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R O/C Shaft
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS ROUGH.  FOUND FORWARD BEARING WORN WHEN REPLACING O/C DRIVESHAFT AND ADAPTER.  REMOVED AND REPLACED BEARING.  (X)
